# SDR AALA201705179006

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 7,109 hours, 2,699 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Out Of Adjust
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 23D EXIT ROW WON'T LOCK UPRIGHT. MAINTENANCE ADJUSTED RECLINE CONTROL ACTUATOR AT SEAT 23E PER ESO 33414. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
